# SDR DU4R2006491

- Difficulty date: June 4, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N536672
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD PIT RT TRANSITION PANEL BS 560 - 644.  INSTALLED NEW TRANSITION PANEL P/N 143N366U126 IAW B757 SRM 53-30-53 FIG 1, 53-00-53 FIG 101, 51-40-05 FIG 2, 3, 4 AND 51-40-02 PG 2 & 3.
